# SDR ASAA2020022332242

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,441 hours, 8,973 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Antenna
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL, WXR FAIL ANT AMBER ILLUMINATED WHILE TRYING TO USE WEATHER RADAR. GROUNDED - YES. ACCOMPLISHED WXR BITE TEST, NO FAULTS. REF B737-800 FIM 34-43 TASK 801. ACCOMPLISHED WXR SYSTEM TEST, TEST PASSED. REF B737-800 AMM 34-43-00.
